# SDR DALA13041023217

- Difficulty date: August 23, 2013
- Submitted: August 26, 2013
- Operation: Air carrier
- Aircraft: N317US
- Make and model: Airbus A320-211
- Aircraft serial: 197
- Aircraft time: 68,070 hours, 30,460 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Damaged
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND ELONGATED HOLE ON BEAM IN AFT CARGO BAY BETWEEN FR 55 TO FR 56, LEVEL STR 44.  REPLACED BEAM AND FASTENERS LOCATED IN AFT CARGO COMPARTMENT BETWEEN FR 55 TO FR 56, LEVEL STR 44 IAW SRM 51-72-11 AND DWG D53470014.
